# SDR UPS01835456

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Intermittent
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL, GEAR DOWN & LOCK INDICATOR INTERMITTENT. DECLARED EMERGENCY.     REPAIRED BROKEN WIRE AT PIN 5 (BLUE WIRE) CONN. P1-213 ON LT MLG DOWN LIMIT SWITCH & REPLACED CONNECTOR.CHECKED NORMALLY.
